# SDR ASAA0380820

- Difficulty date: December 3, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081137
- Part serial: 0038
- Condition: Out Of Rig
- Location: Pax Door
- Part time: 53,026 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA PREFLIGHT CHECK, FORWARD PAX DOOR DIFFICULT TO OPEN.  RERIGGED DOOR.  DOOR THEN OPERATED PROPERLY.  (M)
